MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number NV-2-6-HELIX
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: product analysis as found condition: two concerto devices were returned for analysis within a shipping box, within a sealed plastic biohazard pouch and within an opened concerto inner pouch.One device was returned further within a dispenser coil and partially within an introducer sheath with the implant coil and distal pusher already deployed out of the sheath.The second device was returned further within a syringe.The unknown non-medtronic micro catheter used in the event was not returned for analysis.Visual inspection/damage location details: (first coil) no damages or irregularities were found with the introducer sheath.The concerto pusher was found bent at ~49.4cm from the proximal end and found broken at ~141.7cm from the proximal end with the two segments retained by the inner wire.The concerto implant coil was found damaged outside its introducer sheath.(second coil) the pusher and introducer sheath were not returned.The already detached implant coil was found stretched and damaged with the polypropylene filament unbroken.Testing/analysis: (first coil) the concerto coil could not be retracted back within its introducer sheath as it was found to be stuck.The implant coil could not be used for resistance testing with an in-house micro catheter due to the damaged condition.(second coil) the concerto coil could not be used for resistance testing as the implant was already detached and due to the damaged condition.Conclusion: based on the device analysis and reported information, the customer¿s report of ¿coil resistance/stuck at cath.Hub¿ was likely to have occurred as the damages found for both devices is consistent with resistance.Possible causes for coil resistance at catheter hub are, but not limited to, failure to hydrate the coil prior to use, failure to utilize continuous flush, failure to use a compatible micro catheter for delivery, damaged micro catheter, and use of an improper hubbing technique (over tightening of the rhv/sheath not firmly seated into hub).Customer reported devices were prepared per ifu, continuous flush was used, and no damage to coil/catheter.Therefore, the likely cause could not be determined.The first coil was found damaged with a bent/broken pusher, and the second coil was found damaged/stretched.It is possible the damage occurred during the attempt to push the coil into the micro catheter hub against the reported resistance.Other possible causes of coil stretching are lack of hydration before procedure, user does not maintain continuous flush, coil not retracted in a one-to-one motion with the implant pusher during repositioning or pushwire rotation.The second implant was found already detached.Customer did not report detaching the device; therefore, it is likely the first coil belongs to pli-10.As the unknown non-medtronic micro catheter used during the event was not returned for analysis, any contribution of the micro catheter towards the resistance could not be determined.Customer reported successfully deploying a different coil; therefore, it is likely in good working condition.As the model and lot numbers were not reported, compatibility could not be assessed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the concerto coil could not pass through the microcatheter during the procedure.A new medtronic device was used to complete the procedure.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).No patient symptoms or complications were associated with this event.Ancillary device use was a microcatheter.Additional information received reported the resistance was in the catheter hub.Continuous saline flush was administered and maintained as indicated in the instructions for use (ifu).There was no damage observed to the coil or catheter.The catheter was not a medtronic product.

Brand Name
CONCERTO NYLON
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key22512802
Report Number9617601-2025-00631
Device Sequence Number18340040
Product Code KRD
UDI-Device Identifier00847536044876
UDI-Public(01)00847536044876(17)270410(10)228640129
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNV-2-6-HELIX
Device Catalogue NumberNV-2-6-HELIX
Device Lot Number228640129
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Initial Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown